# SDR TWAA0016412

- Difficulty date: October 19, 2000
- Submitted: October 23, 2000
- Operation: Air carrier
- Aircraft: N996Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47028
- Aircraft time: 82,983 hours, 88,791 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK THE FWD CABIN FLOOR MEMBRANE WAS CORRODED AND WORN AT STA 200 TO STA 160, LBL 44 TO LBL 56.  REMOVED MEMBRANE AND FABRICATED NEW PART PER DRAWING 9910078 AND SRM 51-30-3.  INSTALLED PER SRM 51-30-0 AND 51-10-4.
